# SDR 96ZZZX4997

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5867
- Make and model: Beech E18S
- Aircraft serial: BA333
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 95301078
- Condition: Cracked
- Location: No Brake Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WHEEL HALF NO BRAKE SIDE.  FOUND ON PRE-FLIGHT.
